# SDR CALA2022062701591

- Difficulty date: June 27, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 72,907 hours, 25,107 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Screw
- Part number: NA
- Condition: Missing
- Location: #2 Eng Pnl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 SCREW MISSING FROM #2 ENGINE PANEL 411 BL LOG NOTED
